# SDR 05FDEA01664

- Difficulty date: June 23, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 48,336 hours, 28,937 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM LBL 10, BS 560.  REPAIRED PER SRM 53-10-8.
